# SDR SWAA2025071691149

- Difficulty date: July 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 42,510 hours, 20,171 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR FALLS FROM STOWED POSITION WHEN DOOR IS OPEN.  ADJUSTED AND RESECURED FWD SERVICE DOOR GIRT BAR IN REF TO AMM 25-66-01. NO DEFECTS NOTED.
